Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having little spasm in the foot and getting nervous. What is causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I have little spasm in the foot.
I am under great pressure as
- my wife is not so nice
- my young boy is not excellent at school
- my business is not thriving as I wish
- my father is not well and my mother is not so XXXXXXX
It makes me nervous
Here is what I feel and see : I have very little sensations in the right foot .
It looks like little movement of nerves . it can also be located in my leg or shoulder . But always on the right side.
What I do : I do relaxation . I take magnesium , vitamin C and vitamin d. I also drink water and eat vegetables and fruits . I do some exercise every day. I sleep early.
I do meditation. But at the moment , I have more difficulties to cope with this small inconvenience. My mind is wandering what it could be . It can even bother me during social interactions and my work.
Posted Sat, 20 Oct 2012 in General Health
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query

Your problem seems to be more of depressive illness rather than any other medical illness. Almost everyone in life is having problems but we have to live and learn to live with them. its all set in psychological power. matters how you control it. Use vitamin B12 supplements for a month and hope the symptoms disappears in a week. if they doesn't then you might need some antidepressant medications.

If you still have some queries, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor